CD7

April 3, 2007 at 2:12 am 3 comments

The Clomid is kicking my ass right now. I guess the double dose is what is doing the damage. I have insomnia, nausea, headache, hot flashes (holy god), and my bb’s hurt so bad.  Oh, and diarrhea, let us not leave that pleasant one out. I feel like I’ve got the flu. I have one more night to take them and then it’s just the emotional side effects that will be killer.  I’ve already had at least five crying fits and a few overreactions to my son’s spilled milk incidences. Who am I right now? 

Be back after my CD10 u/s on Thursday.

This better be worth it.

Advertisements

Entry filed under: Uncategorized.

CD4 “Not a Good Responder” Of Course I’m Not.

3 Comments Add your own

  • 1. canape  |  April 3, 2007 at 11:36 am

    So that doesn’t sound fun at all. It’s going to be worth it.

  • 2. Alisha  |  April 4, 2007 at 8:14 pm

    Hi Jen,

    Sorry to read that you’re going through hell and back with these pills…yuck!
    Just wanted you to know that you’re still in my thoughts girl. You are a machine girl…keep on keepin on.

    Keeping my fingers crossed for you!!!!

    XOX
    Alisha

  • 3. christina (the oneliner)  |  April 5, 2007 at 5:38 pm

    omg….i’m afraid, very, very afraid. i start clomid soon. yikes. its doesn’t sound like fun.
    well, i hope the side effects end up being a small price to pay for the ultimate reward. ; )

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Trackback this post  |  Subscribe to the comments via RSS Feed


Blog Stats

  • 18,443 hits

%d bloggers like this: